American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] James D. Stasheff. Continuous cohomology of groups and classifying spaces. Bull. Amer. Math. Soc. 84 (1978) 513-530. MR 0494071.
Abstract, references, and article information
View Article: PDF

[2] Robert M. Hardt. Homology and images of semianalytic sets. Bull. Amer. Math. Soc. 80 (1974) 675-678. MR 0348140.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1